# SDR QXEA9600394

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 914F5696
- Condition: Failed
- Location: Nr 3
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GENERATOR NUMBER 3 ON LINE TAXIING TO THE GATE, NUMBER ONE ENGINE WAS SHUTDOWN, BOTH AC BUSSES DROPPED OFF LINE AND ELECTRICAL SMOKE IN THE COCKPIT.  CREW WAS UNABLE TO RESET THE NUMBER 3 GENERATOR.  NUMBER 3 GCU REPLACED AND SYSTEM OPS CHECKED GOOD.
